Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Baltimore/Washington

May 3, 2012Frederick County, Maryland

NWS Baltimore/Washington issued this special weather statement at May 3, 2012, 8:21 PM EDT for Frederick County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 8:21 PM EDT (00:21 UTC)
Expired
May 3, 2012, 8:45 PM EDT
In force
24 min
Issued by
NWS Baltimore/Washington

County Frederick County, MD

The radar

The Sterling radar (KLWX), 52 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WWUS81 KLWX 040021
SPSLWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT THU MAY 3 2012

MDZ003-004-040045-
FREDERICK MD-WASHINGTON MD-
821 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK AND WASHINGTON COUNTIES...

AT 821 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF ROHRERSVILLE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE BRADDOCK HEIGHTS...FREDERICK AND BALLENGER
CREEK.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3950 7738 3932 7743 3937 7771 3954 7769
TIME...MOT...LOC 0021Z 263DEG 16KT 3946 7764

$$

BAJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at May 3, 2:53 PM EDT, 5 hours 28 minutes earlier.

Area forecast discussion, May 3, 2:53 PM EDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
253 PM EDT THU MAY 3 2012

.SYNOPSIS...

AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE REGION TONIGHT
INTO FRIDAY BEFORE A BACKDOOR COLD FRONT WILL MOVE THROUGH THE
REGION FRIDAY NIGHT. CANADIAN HIGH PRESSURE BUILDS SOUTHWARD THIS
WEEKEND BEFORE MOVING OFF THE MID-ATLANTIC COAST MONDAY.

&&

.NEAR TERM /TONIGHT/...

A SPL 18Z BALLOON WAS LAUNCHED - ONLY AS A TEST BUT THERE IS UPPER
AIR DATA.

AFTR A MRNG WHERE MUCH OF THE MID ATLC RGN WAS OVC IN LOW CLDS A
RAPID CLRG TOOK PLACE DURG LATE MRNG LVG CWA UNDER M SUN SKIES.
TEMPS NOW RISING...AND MUCH OF CWA SHOULD REACH THE 80S DURG THE
NEXT FEW HRS.

A FEW RW HV BEGUN TO SPRING UP OVR THE HIGHER TERRAIN. HRRR RUC
SHOWS A MORE DVLPD LN OF CNVCTN DVLPG OVR THE MTNS OF PA/MD/VA
DURG THE LATE AFTN BUT WEAKENING AS IT MOVES E. I CAN'T CLAIM TO
HV GREAT CONFIDENCE THAT THE SCENARIO WL UNFOLD EXACTLY LK THIS-
18Z SNDG SHOWS A WEAK WIND FIELD. MDL SNDGS ARE VARYING WIDELY ON
THE AMT OF CAPE THAT WL BE AVBL. SVR THREAT APPEARS MARGINAL AT
BEST...BUT OF COURSE WE HV A RDR OPERATOR KEEPING AN EYE ON
THINGS.

BY LATE EVE CNVCTN SHOULD BE DYING DOWN. IF ANY CNVCTV THREAT
RMNS IT SHOULD BE W OF THE BLUE RDG.

LATE TNGT THERE COULD BE ANOTHER RESURGENCE OF LO LVL
MOISTURE...BRINGING LOW CLDS BACK TO THE NERN PART OF THE CWA.
BOTH NAM AND GFS DEPICT A LOW LVL INVERSION SETTING UP AT BWI
TNGT...AS THESE DID LAST NGT. HOWEVER DO NOT FEEL TNGT'S LOW CLD
XPRNC WL BE AS WIDESPREAD AS LAST NGTS.

LOWS TEMPS MAINLY IN THE L60S...XCPT MU50S IN NERN MD AND OVR THE HIGHLANDS.

&&

.SHORT TERM /FRIDAY/...

A COLD FNT WL MOVE TO A POSN NEAR THE ERN GRT LKS FRI MRNG. THE SWD
PROGRESSION WL BE VERY SLOW...SO MID ATLC LOOKS TO BE IN THE WARM
SECTOR THRUT FRI. TEMPS SHOULD MAKE IT INTO THE MU80S DURG THE
AFTN. MUCH LK THIS AFTN WIND FIELD IS NOT THAT STRONG. GFS IMPLIES
A SHORT WV TRACKING E OF THE APLCHS LATE TMRW WHICH WOULD HELP
INITIATE CNVCTN. THE NERN PART OF THE CWA IS OUTLOOKED W/ A SLT
RISK. BLV LARGE/GUSTY WINDS WOULD BE THE PRIMARY CONSIDERATIONS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

BACKDOOR COLD FRONT OVER PA WILL SAG SWD THRU THE CWA FRI NGT.
ONGOING CONVECTIVE ACTIVITY FROM FRI AFTN WILL LIKELY CONTINUE INTO
THE EVE UNTIL DAYTIME INSTABILITY WANES AROUND SUNSET. IF THE WRN
SECTOR OF FRONT BECOMES HELD UP NEAR THE MTS...WHICH SEEMS PLAUSIBLE
GIVEN SHALLOW NATURE OF THE BOUNDARY...SHOWERS ACTIVITY MAY LINGER
NEAR THE ALLEGHENY FRONT DURING THE OVNGT.

THE FRONT IS EXPECTED TO BE JUST SOUTH OF THE AREA BY SAT MRNG.
THERE ARE STILL MODEL DIFFERENCES WITH ARRIVAL OF THE DRIER/COLDER
AIR IN WAKE OF FROPA...BUT DIFFERENCES ARE CONSIDERABLY SMALLER THAN
24-HR AGO. APPRECIABLE DRY ADVECTION MAY BE DELAYED 6-12 HR POST SFC
FROPA... WHICH COULD KEEP SHOWERS/STORMS IN THE FCST DURING THE DAY
ON SAT AS A MID-LVL SHORTWAVE TROUGH MOVES THRU. THE BEST CHANCE FOR
SHOWERS WILL BE ACROSS CENTRAL VA AND SRN MD...WHILE NRN LOCALES
NEAR THE MASON-DIXON LINE MAY DRY OUT IN THE AFTN.

CANADIAN HIPRES NOSES SWD INTO THE MID-ATLANTIC STATES SAT NGT AND
SUN BEFORE SHIFTING OFF THE COAST MON. THE DRIEST PERIOD DURING THE
ENTIRE 7-DAY FCST APPEARS TO BE THE LATE WEEKEND AND BEGINNING OF
NEXT WEEK. HOWEVER...ELY/UPSLOPE FLOW AROUND THE HIGH MAY PRODUCE
ENOUGH LIFT FOR ISO SHOWERS ACROSS THE SRN POTOMAC HIGHLANDS SUN.

WX PATTERN BECOMES INCREASINGLY UNSETTLED BY MON NGT OR TUE AS A
SHORTWAVE TROUGH APPROACHES FROM THE OH VLY. A MORE POTENT NR-
STREAM TROUGH IS FCST TO DIG SWD INTO THE GREAT LAKES/OH VLY
MIDWEEK. WITH THE MID-ATLANTIC SITUATED IN UNSTABLE WARM SECTOR...
SCT SHOWERS AND STORMS LIKELY THRU WED.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

VFR CONDS THIS EVE. LOW ST COULD AGN DVLP LATE TNGT...ALTHO NOT AS
WIDESPREAD AS LAST NGT. MVFR CIGS MOST LKLY AT BWI/MTN.

TSTMS PSBL FRI AFTN. ALL XCPT CHO COULD SEE STORMS BY LATE FRI AFTN.

COLD FRONT MOVING SWD WILL CROSS THE TERMINALS FRI NGT. SCT SHOWERS
AND STORMS CONTINUE ERY FRI EVE WILL DIMINISH AFTER SUNSET. ENOUGH
SFC INSTABILITY MAY DEVELOP ON SAT FOR ISO-SCT SHOWERS/TSTMS TO
DEVELOP ON SAT. SLIGHTLY BETTER CHANCES FOR CONVECTIVE ACTIVITY WILL
BE NEAR CHO.

NELY COMPONENT TO THE FLOW MAY ADVECT MARINE LAYER INLAND SUN AS
HIPRES BUILDS SEWD. A FASTER PROGRESSION OF THE HIGH WOULD FAVOR A
MORE ELY COMPONENT TO THE FLOW AND INLAND ADVECTION OF LOW STRATUS
SUN MRNG.

&&

.MARINE...

WINDS TO RMN BLO SCA VALUES TNGT AND FRI. XCPTN WOULD BE IF TSTMS
DVLP FRI AFTN.

COLD FRONT WILL MOVE SWD THRU THE WATERS FRI NGT. THREAT OF STRONG
TSTMS WILL CONTINUE ACROSS THE WATERS FRI EVE BEFORE STORMS WEAKEN
AFTER SUNSET. WINDS WILL BE LGT THRU THE WEEKEND.

SLY FLOW INCREASES ERY NEXT WEEK AS HIPRES SHIFTS OFF THE EAST
COAST. WINDS MAY INCREASE TO SCA LVLS LATE MON INTO TUE...BUT STILL
CONSIDERABLE UNCERTAINTY THIS FAR OUT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

PRODUCTS...WOODY!/JRK
Hazardous weather outlook, May 3, 1:42 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
142 PM EDT THU MAY 3 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
041445-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
142 PM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY. A FEW OF
THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUIRED
FRIDAY. STORM DAMAGE REPORTS MAY BE PHONED IN TO LOCAL AUTHORITIES
OR THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-041445-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
142 PM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STORMS CAPABLE OF PRODUCING DAMAGING WINDS ARE POSSIBLE FRIDAY
AFTERNOON ACROSS THE EASTERN PANHANDLE OF WEST VIRGINIA...NORTHERN
VIRGINIA...AND CENTRAL MARYLAND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUIRED
FRIDAY. AS ALWAYS...STORM DAMAGE REPORTS MAY BE PHONED IN TO LOCAL
AUTHORITIES OR THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 3, 7:31 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
731 PM EDT THU MAY 3 2012

MDZ003-040000-
WASHINGTON MD-
731 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORM TO AFFECT WASHINGTON COUNTY...

AT 731 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF PECKTONVILLE...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE CLEAR SPRING...BIG SPRING AND
CONOCOCHEAGUE.

PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3961 7790 3969 7811 3973 7810 3972 7772
TIME...MOT...LOC 2331Z 290DEG 11KT 3969 7800

BAJ
Local storm report, May 3, 7:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
740 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             1 SSW MARTINSBURG       39.44N  77.98W
05/03/2012  M0.75 INCH       BERKELEY           WV   TRAINED SPOTTER

            AT MRB MALL... AT INTERSECTION OF RT11 RT45

&&

CORRECTED LOCATION

EVENT NUMBER LWX1200082

JACKSON
Special weather statement, May 3, 7:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
758 PM EDT THU MAY 3 2012

VAZ025-026-040030-
ROCKINGHAM VA-AUGUSTA VA-
758 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORMS TO AFFECT ROCKINGHAM AND AUGUSTA COUNTIES...

AT 759 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF MOUNT SOLON TO NEW HOPE...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE BRIDGEWATER...GROTTOES AND DALE
ENTERPRISE.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.

&&

LAT...LON 3849 7896 3827 7872 3812 7895 3836 7918
TIME...MOT...LOC 2359Z 255DEG 23KT 3834 7902 3822 7890

BAJ
Special weather statement, May 3, 8:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EDT THU MAY 3 2012

VAZ503-504-040045-
EASTERN HIGHLAND VA-WESTERN HIGHLAND VA-
812 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORM TO AFFECT EASTERN HIGHLAND AND WESTERN
HIGHLAND COUNTIES...

AT 812 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF CLOVER CREEK...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE MCDOWELL AND LIBERTY.

PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3833 7968 3844 7951 3831 7940 3819 7956
      3819 7957 3820 7959
TIME...MOT...LOC 0012Z 240DEG 11KT 3830 7953

BAJ
Local storm report, May 3, 8:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
820 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             CLEAR SPRING            39.66N  77.93W
05/03/2012  E1.00 INCH       WASHINGTON         MD   PUBLIC

            RELAYED BY MEDIA

&&

EVENT NUMBER LWX1200083

PELOQUIN
Special weather statement, May 3, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT THU MAY 3 2012

MDZ003-004-040045-
FREDERICK MD-WASHINGTON MD-
821 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK AND WASHINGTON COUNTIES...

AT 821 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF ROHRERSVILLE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE BRADDOCK HEIGHTS...FREDERICK AND BALLENGER
CREEK.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3950 7738 3932 7743 3937 7771 3954 7769
TIME...MOT...LOC 0021Z 263DEG 16KT 3946 7764

BAJ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:12 PM EDTSpecial Weather StatementLWXHighland33 min
May 3, 8:25 PM EDTSpecial Weather StatementLWXGreene, Madison35 min
May 3, 8:26 PM EDTSpecial Weather StatementLWXCity of Harrisonburg34 min
May 3, 8:30 PM EDTSevere Thunderstorm WarningLWXHighland24 min
May 3, 8:52 PM EDTSevere Thunderstorm WarningLWXGreene, Madison, Orange38 min
May 3, 9:00 PM EDTSpecial Weather StatementLWXCity of Charlottesville15 min
May 3, 9:18 PM EDTSpecial Weather StatementLWXPage27 min
May 3, 9:21 PM EDTSpecial Weather StatementLWXRockingham24 min
May 3, 9:24 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Orange, City of Charlottesville51 min
May 3, 9:30 PM EDTSpecial Weather StatementLWXMadison, Rappahannock30 min
May 3, 9:57 PM EDTSevere Thunderstorm WarningLWXLoudoun48 min
May 3, 10:00 PM EDTSpecial Weather StatementLWXPage30 min
May 4, 9:15 AM EDTSpecial Weather StatementLWXPage, Shenandoah30 min
May 4, 9:45 AM EDTSpecial Weather StatementLWXPage, Rappahannock, Warren30 min
May 4, 10:58 AM EDTSpecial Weather StatementLWXCity of Manassas Park32 min
May 4, 11:12 AM EDTSpecial Marine WarningLWX73 min
May 4, 12:13 PM EDTSpecial Weather StatementLWXCity of Alexandria47 min
May 4, 12:20 PM EDTSpecial Marine WarningLWX85 min
May 3, 8:28 PM EDTSevere Thunderstorm WarningLWXWashington26 min
May 3, 8:46 PM EDTSpecial Weather StatementLWXWashington29 min
May 3, 8:49 PM EDTSpecial Weather StatementLWXFrederick26 min
May 3, 8:58 PM EDTSpecial Weather StatementLWXWashington32 min
May 3, 9:16 PM EDTSpecial Weather StatementLWXCarroll, Frederick29 min
May 3, 9:42 PM EDTSpecial Weather StatementLWXCarroll48 min
May 3, 9:44 PM EDTSpecial Weather StatementLWXWashington46 min
May 3, 9:58 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard22 min
May 3, 10:17 PM EDTSpecial Weather StatementLWXBaltimore, City of Baltimore28 min
May 3, 10:26 PM EDTSpecial Weather StatementLWXHoward, Montgomery34 min
May 3, 10:34 PM EDTSpecial Weather StatementLWXBaltimore, City of Baltimore26 min
May 3, 10:43 PM EDTSpecial Weather StatementLWXMontgomery32 min
May 4, 12:36 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's24 min
May 4, 12:59 PM EDTSevere Thunderstorm WarningLWXAnne Arundel9 min
May 4, 7:56 AM EDTSpecial Weather StatementLWXGrant34 min
May 4, 8:21 AM EDTSpecial Weather StatementLWXPendleton39 min
May 4, 8:27 AM EDTSpecial Weather StatementLWXPendleton33 min
May 4, 8:33 AM EDTSpecial Weather StatementLWXGrant, Mineral27 min
May 4, 8:47 AM EDTSpecial Weather StatementLWXHardy28 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.